# SDR TWAA9806005

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND AFT CARGO COMPT DOOR WITH A CRACK AND TEAR IN INNER PAN AND SEAL PAN AT FWD LOCK INTO PAN RADIUS.  INSTALLED DOUBLER PER ARA 11688.  (M)
